Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613

Mathematical Citation Quotient (MCQ) 2014: 0.51



Identification problems in Banach spaces for linear first-order partial differential equations in one space dimension and applications

1Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 20, Issue 1, Pages 65–102, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jip-2012-0203, March 2012

Publication History

Published Online:


We prove existence and uniqueness results for mild solutions to direct and inverse Cauchy problems related to linear first-order partial differential equations in Banach spaces. Some applications are given to ultraparabolic differential and integrodifferential problems.

Keywords.: Linear first-order partial differential equations; Banach spaces; ultraparabolic equations; representation formulae; direct problems; analytic semigroup theory; existence and uniqueness results; identification problems

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.